# SDR 2012FA0000009

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: General aviation
- Aircraft: N52XP
- Make and model: Beech 58
- Aircraft serial: TH1729
- Aircraft time: 3,427 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 364200151
- Condition: Worn
- Location: Zone 800
- Part time: 3,427 hours
- Component: Door
- Component part number: 3642001047
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOR IMPORT TO US, THE INTERIOR CABIN DOOR HANDLE WAS FOUND SEVERELY WORN. THE HANDLE COULD BE RELEASED WITHOUT PUSHING THE LOCKING BUTTON WITH THE POTENTIAL FOR ACCIDENTAL OPENING OF THE CABIN DOOR.  AD 97-14-16 AND SB 2693 ADDRESSES THIS ISSUE AND HAD BEEN COMPLIED LONG AGO. THE AD AND & SB ONLY REQUIRES REINSPECTION IF DOOR HANDLE IS REMOVED.  RECOMMEND THE AD BE REVISED TO INSPECT AT 100 HR/ANNUAL INSPECTIONS.  A NEW REVISED DESIGN HANDLE WAS INSTALLED.  NOTE, ACFT HAS 1 HR SINCE ANNUAL INSPECTION WAS COMPLETED.
